Dr. said no more vicodin. I only have 8 left. How bad is this going to be and should I just wait until I feel horrible and take one until they are gone. I was taking 2-3 at a time? I am afraid of withdrawal. Please advise asap. Thanks.
Actually you should be able to tough through this. 6-0 hydrocodone a day for 5 months is really not much to worry about. You may find that you go through mild flu like symptoms or it could be terrible flu like symptoms. Whatever you feel it will last 4-7 days max. Drink lots of fluids and try and eat a high protein diet. Drink lots of Gatorade and take Tylenol PM for sleep. As soon as you can get out for a walk then do it as it helps produce endorphins which make us all feel good. I really don't think it will be to bad for you since it takes quite a while for your brain chemistry to change from opiate abuse. So hang in there and tough it out because you don't want to live a life of an addict... Dave
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 2 answers
Posted 28 Apr 2012 • 1 answer
Posted 21 May 2014 • 1 answer
Posted 21 Apr 2016 • 1 answer
Posted 24 Aug 2016 • 0 answers